# SDR USAA991439

- Difficulty date: January 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65516989
- Condition: Cracked
- Location: Bs 908/909
- Part time: 36,739 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND TWO .25 INCH CRACKS STRINGER 4L AT BS 908 AND 909 STRINGER.  INSTALLED STRINGER PER SRM 51-40-00.  (M)
